Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/130206
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Osipov, A. V. | en |
dc.date.accessioned | 2024-04-05T16:15:44Z | - |
dc.date.available | 2024-04-05T16:15:44Z | - |
dc.date.issued | 2023 | - |
dc.identifier.citation | Osipov, AV 2023, 'Note on the Banach Problem 1 of condensations of Banach spaces onto compacta', Filomat, Том. 37, № 7, стр. 2183-2186. https://doi.org/10.2298/FIL2307183O | harvard_pure |
dc.identifier.citation | Osipov, A. V. (2023). Note on the Banach Problem 1 of condensations of Banach spaces onto compacta. Filomat, 37(7), 2183-2186. https://doi.org/10.2298/FIL2307183O | apa_pure |
dc.identifier.issn | 0354-5180 | - |
dc.identifier.other | Final | 2 |
dc.identifier.other | All Open Access, Bronze, Green | 3 |
dc.identifier.other | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85148380594&doi=10.2298%2fFIL2307183O&partnerID=40&md5=b3eb3fc0b7ddceec9e8ac67482a46c6f | 1 |
dc.identifier.other | http://www.doiserbia.nb.rs/ft.aspx?id=0354-51802307183O | |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/130206 | - |
dc.description.abstract | It is consistent with any possible value of the continuum c that every infinite-dimensional Banach space of density ≤ c condenses onto the Hilbert cube. Let µ < c be a cardinal of uncountable cofinality. It is consistent that the continuum be arbitrary large, no Banach space X of density γ, µ < γ < c, condenses onto a compact metric space, but any Banach space of density µ admits a condensation onto a compact metric space. In particular, for µ = ω1, it is consistent that c is arbitrarily large, no Banach space of density γ, ω1 < γ < c, condenses onto a compact metric space. These results imply a complete answer to the Problem 1 in the Scottish Book for Banach spaces: When does a Banach space X admit a bijective continuous mapping onto a compact metric space?. © 2023, University of Nis. All rights reserved. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.publisher | University of Nis | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Filomat | 2 |
dc.source | Filomat | en |
dc.subject | BANACH PROBLEM | en |
dc.subject | CONDENSATION | en |
dc.subject | DENSITY | en |
dc.subject | METRIC COMPACT SPACE | en |
dc.title | Note on the Banach Problem 1 of condensations of Banach spaces onto compacta | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | |info:eu-repo/semantics/publishedVersion | en |
dc.identifier.doi | 10.2298/FIL2307183O | - |
dc.identifier.scopus | 85148380594 | - |
local.contributor.employee | Osipov, A.V., Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ural State University of Economics, Yekaterinburg, Russian Federation | en |
local.description.firstpage | 2183 | - |
local.description.lastpage | 2186 | - |
local.issue | 7 | - |
local.volume | 37 | - |
dc.identifier.wos | 000932458300016 | - |
local.contributor.department | Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ural State University of Economics, Yekaterinburg, Russian Federation | en |
local.identifier.pure | 35499357 | - |
local.identifier.eid | 2-s2.0-85148380594 | - |
local.identifier.wos | WOS:000932458300016 | - |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-85148380594.pdf | 186,06 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.